# SDR HEEA0010402

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Narco
- Part number: ELT910
- Condition: Cockpit
- Location: Malfunction
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WILL NOT STOP TRANSMITTING.
